# SDR CALA9801577

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 5 SLAT ACTUATOR INBOARD ATTACH RIB.  THE CRACK WAS STOP DRILLED, A REPAIR WAS INSTALLED IAW SRM 51-30-2 AND 51-10-1.
